Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 71, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 6, 2025, 4:01 PM CDT for Kerr County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2025, 4:01 PM CDT (21:01 UTC)
- Expired
- Jul 6, 2025, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 128 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 9.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1277 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
698
WGUS54 KEWX 062101
FFWEWX
TXC265-070030-
/O.NEW.KEWX.FF.W.0071.250706T2101Z-250707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
401 PM CDT Sun Jul 6 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Central Kerr County in south central Texas...
* Until 730 PM CDT.
* At 401 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1 inch of rain has
fallen. Additional rainfall amounts up to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Ingram, Hunt, Waltonia and Mountain Home.
North fork Guadalupe tributaries may see a quick rise that could
result in a 2 to 3 foot rise in the river around Hunt. A flood
warning for minor flooding around Hunt will be issued shortly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2997 9946 3017 9947 3018 9941 3016 9930
3013 9930 3013 9927 3008 9922 3004 9925
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:33 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 6, 2:33 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 233 PM CDT Sun Jul 6 2025 .SHORT TERM /THROUGH MONDAY NIGHT/... Issued at 230 PM CDT Sun Jul 6 2025 A mid level MCV and unusually moist airmass, with PWs of 1.7 to 2.4 inches, remain in place over our area. We're seeing showers and thunderstorms develop across the CWA and expect this to continue until this evening. With the high PW and slow cell motion, locally heavy rain will be possible. A Flood Watch remains in effect for the Hill Country and I-35 Corridor. Rainfall amounts of 2 to 4 inches are expected with isolated amounts up to 10 inches possible. This rain will aggravate ongoing flooding and likely create new flooding as soils are saturated making runoff more rapid. The heaviest rain is expected over the Hill Country to along the I-35 corridor. The MCV will weaken some by Monday with only a slight decrease in moisture/PWs. Showers and thunderstorms may be less focused and have only slight chances on Monday. The clouds and rain areas will keep daytime temperatures below to well below average. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Issued at 230 PM CDT Sun Jul 6 2025 The mid level feature will be replaced by an inverted trough moving onto the Texas coast Tuesday keeping moisture levels elevated. The blended guidance has caught on to the trends of the last several model runs and indicates low chances of showers and thunderstorms Tuesday afternoon and again Wednesday afternoon. This will spread from the Coastal Plains to the Hill Country. The blended model solution shows the subtropical ridge building over the region over the latter part of the week bringing dry and warmer weather. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... (18Z TAFS) Issued at 230 PM CDT Sun Jul 6 2025 Opted to go with PROB30s to account for uncertainty with -TSRA timing and coverage. Ultimately, any storm that forms would bring extreme rainfall rates and a reduction in visibilities. Winds should remain southeasterly at about 10 kts through the evening before falling to less than 5 kts overnight. Have kept vicinity showers in play as well through today and into the overnight hours. MVFR ceilings return after 9-10Z Monday morning and stick around through late morning Monday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 74 92 74 93 / 30 20 0 20 Austin Bergstrom Intl Airport 74 91 74 93 / 30 20 0 20 New Braunfels Muni Airport 74 92 73 93 / 30 20 0 20 Burnet Muni Airport 73 89 72 90 / 20 20 0 10 Del Rio Intl Airport 77 94 76 95 / 10 10 0 0 Georgetown Muni Airport 74 90 74 91 / 20 20 0 10 Hondo Muni Airport 74 90 73 91 / 20 10 0 10 San Marcos Muni Airport 74 92 73 93 / 30 20 0 20 La Grange - Fayette Regional 75 91 74 92 / 10 30 0 30 San Antonio Intl Airport 76 91 75 92 / 30 10 0 20 Stinson Muni Airport 76 93 74 94 / 30 10 0 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 PM CDT this evening for Bandera-Bastrop- Bexar-Blanco-Burnet-Caldwell-Comal-Gillespie-Guadalupe-Hays- Kendall-Kerr-Lee-Llano-Medina-Travis-Williamson. && Short-Term...05 Long-Term...05 Aviation...MMM
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:36 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall | 3 hr |
| Jul 6, 2:29 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| Jul 6, 2:31 PM CDT | Areal Flood Advisory | EWX | Gillespie | 3 hr |
| Jul 6, 3:03 PM CDT | Flash Flood Warning | EWX | Burnet, Travis, Williamson | 3 hr |
| Jul 6, 3:17 PM CDT | Flash Flood Warning | EWX | Gillespie, Kerr | 3 hr |
| Jul 6, 4:04 PM CDT | River Flood Warning | EWX | Kerr | 6 hr |
| Jul 6, 4:40 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| Jul 6, 4:49 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Jul 6, 5:09 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jul 6, 5:23 PM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 3 hr |
| Jul 6, 6:12 PM CDT | Areal Flood Advisory | EWX | Bastrop, Travis, Williamson | 3 hr |
| Jul 6, 6:18 PM CDT | Areal Flood Advisory | EWX | Comal, Hays | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.